MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°

KARL STORZ SE & CO. KG TIPCAM 1 S 3D LAP, 0°
Model Number 26605AA
Medical Device Problem Codes Use of Device Problem (1670); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that, during the last 5 minutes of a robotic laparoscopic procedure, the image from the scope briefly flickered for a few moments when the monopolar was activated.The team proceeded to complete the surgery.After the procedure, when the endoscope was disconnected from the robotic arm but the cables were still connected to the storz system, the image completely disappeared, leaving only purple and white flashes on the screen.The start-up specialist (sus) unplugged and replugged the black cable, which triggered a red alarm stating frozen endoscope.Subsequently, the black cable was unplugged from the storz system again, resulting in a yellow alarm stating endoscope was not supported.The sus replaced the endoscope with a different one, and no further issues were observed.There was no patient injury.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device was returned on 13aug2025 device investigation completed on 27nov2025 result of investigation: the investigation revealed the following errors: the handle is scratched.The shaft is scratched.The technical investigation did not reveal the fault described by the customer ("image completely disappeared during use").Only scratches on the shaft and handle were found.As this was a robot-assisted operation, there could also be a connection fault between the devices.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
TIPCAM 1 S 3D LAP, 0°
Common Device Name
TIPCAM 1 S 3D LAP, 0°
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key22741167
Report Number9610617-2025-01386
Device Sequence Number21142267
Product Code FGB
UDI-Device Identifier04048551347782
UDI-Public04048551347782
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K150525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26605AA
Device Catalogue Number26605AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown